Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from Parkinson disease. Taking medication, underweight, BP normal. Hands shivering. Possible reason?

I am suffering from Parkinson disease for the last 3 years. The Dr. has advised parkin tabs.alogwith Ciplar-LA40 and Amlopres-5. I am taking the above mentioned medicines for the last 10 months. My BP was 186-100. Now it is 122-80. I am underweight of 50 kg. and my height is 5-6 inches. I am 62 years old and retired from Central Govt. My other tests are normal. My hands are shivering mostly. Pl. advise.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
MEET PSYCHIATRIST ONCE! CLONAZEPAM IS USEFUL. ESCITALOPRAM 5 mg AFTER FOOD IS ALSO HELPFUL. DEPRESSION MUST BE RULED OUT. ADEQUATE REST & WALKING IS ALSO USEFUL.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor